It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mrs. Noah on November 03, 2000 at 18:51:45:

In Reply to: Re: hair loss posted by B. Sullivan on August 08, 2000 at 12:06:17:

: : I have been taking Hyzaar for about 3 years now. I am wondering if it is causing me to loose my hair. Any one else out there having this problem?

: I have been on Hyzaar for 4 months and have had a definite hair loss. Also my skin was dry and was peeling on my arms and legs. I am now off Hyzaar and have seen an improvement in both problems within a week.

I started Hyzaar about 6 months ago. Practically from the beginning, my hair started to fall out. Everytime I shower and wash my hair, there is a handful of hair stuck to the drain. What have you substituted Hyzaar with and has your hair grown back?


Follow Ups

All times are GMT -7. The time now is 01:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!